# SDR FDEA202206071399

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 77,558 hours, 27,146 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNEVENTFUL FLIGHT FROM SMF UNTIL ALERT. LEVEL AT  FL310 APROX 2 30 INTO FLIGHT. COST INDEX 200 GAVE  US .837MACH.  GOT TRI-TONE AND MASTER WARNING  LIGHT, WITH "LWR AFT CRG FIRE". DECLARED EMERGENCY  AND DIVERTED TO CLOSEST FIELD KTUL. 13MIN FROM  DECLARATION TO TOUCHDOWN. STOPPED ON RWY18L  MID-FIELD.  ALL ENGINE AND APU FIRE  BOTTLES WERE DISCHARGED. ALSO, BOTH LOWER CARGO  FIRE BOTTLES WERE EXPENDED. EGRESS WAS VIA 1L.  SLIDE DEPLOYED NORMALLY, AND BOTH CREW AND 1  JUMPSEATER SAFELY EGRESSED THE A/C.   REMOVED CARGO FROM LOWER CENTER AND AFT CARGO                          COMPARTMENTS.  FIRE DEPT PERFORMED INSPECTION AND                      DID NOT FIND ANY EVIDENCE OF SMOKE OR FIRE.  NO                        EVIDENCE OF SMOKE AND FIRE IN ANY OF THE CARGO                         REMOVED.  DURING OFF LOAD FOUND A SWARM OF "LADY                       BUGS" IN BOTH COMPARTMENTS SUSPECT SMOKE DETECTORS                     CONTAMINATED BY THE BUGS.  ALSO PERFORMED                              TROUBLESHOOTING IAW MD10-30 FIM 26-14-00-810-802                        AND FOUND ALL SMOKE DETECTORS OPERATING NORMAL.  AIRCRAFT DISINSECTION PROCESS WAS PERFORMED IN                         CENTER AND AFT LWR CARGO COMPARTMENTS IAW MM                           12-22-01-2-99 PRIOR TO R&R OF SMOKE DETECTORS.  NO                      MORE EVICENCE OF LADY BUGS PRESENT.
